Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Tickling sensation in vagina, fluttering in abdomen. Stopped birth control. Could it be ovulation?

I ve had twinges/tickles in vagina or cervix and a small fluttering feeling in my right abdomen . Wondering if it could be ovulation? I stopped the pill early and I am having a hard time reading my body. CM is white and creamy, seemed to be more today then yesterday. But Have not seen and EWCM. Its been 18 days since last pill and 16 days since withdrawl bleeding.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for your query..
These are not the signs of ovulation . Timing of your menstrual cycle has got high chances of ovulation . Cervical mucus change, increase in body temperature, increased sexual desire etc may be some suggestive points toward ovulation. LH kits may be used to predict OVULATION which occurs around 35 hours after it is positive.
Best of luck and take care..
Hope it helps..
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor